Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Breast cancer patient. On chemotherapy, texotere. Elevated SGPT levels. Treatment?

Hello, I am from XXXXXXX. I am 27 years old and a breast cancer patient-Stage II. had surgery in February 2012, now taking chemotherapy . 1st 4 chemo has completed and now taking texotere medicine as a result my SGPT becoming high after taking texotere. I started to taxotere (60mg each week of total 12 weeks) on 5th june and then SGPT was 89.. afetr 3 weeks while it came 60 i took 2nd doz on 24th june and then had test for sgpt which result was 130. yesterday i did test again and result is 390. I am really tensed about this. For increasing SGPT i am not being able to taking chemo weekly. Is it very harmful for my treatment? FYI i am doing service, My doctor told me to take bed rest. please suggest me How can i reduce it. can i get a food chart ( what i can't eat) Thanks & Regards
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist 's  Response

It appears that the high level of SGPT is due to taxotere. With this level (>5 times of upper limit), you have to stop taxotere for time being and wait for it to come down. After that you may try its alternative, Taxol and see what happens.

By the way, the better way to give taxotere is to give it 3 weekly (dose is higher), while Taxol is usually given weekly. You can discuss this with your oncologist.

You can continue your normal diet.
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor